# SDR ASAA2025062259461

- Difficulty date: June 22, 2025
- Submitted: July 17, 2025
- Operation: Air carrier
- Aircraft: N524AS
- Make and model: Boeing 737890
- Aircraft serial: 35195
- Aircraft time: 51,944 hours, 18,657 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shield
- Part number: 146A842412
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT PIT, SHIELD AFT OF THE CARGO DOOR HAS AREAS OF CORROSION. GROUNDED - YES. REMOVED AND REPLACED AFT PIT SHIED FWD OF THE CARGO DOOR. IAW B737-800 SRM 51-40-02-0G-0W 1/2 INCH O .050 R .041 L 1" D .009.
